See Alike in...

Alike App

Browser

stephie1994

764d

it seems like my meds are making the symptoms worse. I just started taking them a couple months ago or is it just that I'm noticing it WAY more than I did before?

Top reply
    • TheLeoLady

      763d

      I was on my new MS med less than 90 days and I'm on a 10 day prednisone step down right now due to side effects. Call your doctor asap. Everything isn't for everyone. 🌻

    • TheLeoLady

      763d

      I was on my new MS med less than 90 days and I'm on a 10 day prednisone step down right now due to side effects. Call your doctor asap. Everything isn't for everyone. 🌻

    • mynewfriend

      763d

      Some bipolar and depression meds are like that yes, for a few weeks to a month you might feel worse before feeling better but only temporarily and to a bearable extent. It varies from person to person and you should always let your doctor know, even if it's 'normal' for that medication. The point is to improve your quality of life, not to endure a different kind of misery.

    • Sandia721

      763d

      I agree to please contact your dr. Some medications can have side effects where it can actually make your symptoms worse instead of better. And this puts you at risk of self harm or suicide.

    • anabel.999

      764d

      i do not know an exact answer why this happens, but when i was on my medication i felt the same way. i stopped taking them because i felt more angry, more aware of my surroundings which made me more anxious. try to focus on tasks, homework, work, art, listen to music, exercise, yoga? see if you can calm your mind when you feel more aware, i hope it does not get too bad. 🤍

      • stephie1994

        764d

        @anabel.999 I plan on talking to my doctor at my next doctors appointment in a couple days. We'll figure it out I know it takes time.

        • anabel.999

          763d

          @stephie1994 i am glad! i didnt really think of that, and i feel silly for not mentioning that at first. i hope your doctor can find an alternative that doesnt make you feel that way

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion